Some Tauberian theorems for the weighted mean methods of summability
Articles > Article · 2011
Authors: İbrahim ÇANAK, Umit Totur
Computers & Mathematics with Applications, Journal Indexed in SCI Expanded, International, WoS, 2011, vol 62, pp 2609-2615
DOI: 10.1016/j.camwa.2011.07.066
Summary
In this paper, we introduce the concept of the weighted generator sequence and prove that certain conditions in terms of weighted generator sequences are Tauberian conditions for the weighted mean summability method. (C) 2011 Elsevier Ltd. All rights reserved.